MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610134
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the complaint sample could not be performed due to the sample being unavailable.Without a sample available for product analysis the cause of this event is unable to be determined.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The user facility reported: pad case, accessed right femoral artery, treated contralaterally.Balloon angioplasty of right sfa, followed by drug-eluding balloon and stent.Device did not deploy properly.Physician was unable to see the green marker on the suture and was unsure if collagen was advanced enough to seal the artery against the anchor.The patient is stable.The procedure outcome was successful.Additional information was received on 6/16/17.The device was able to seal the artery, so the anchor, suture and collagen are in the patient.Hemostasis was achieved by the device and the blood loss was less than 250cc.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.With no device return the exact cause of the reported event cannot be definitively determined.

Brand Name
6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key6714138
Report Number2243441-2017-00064
Device Sequence Number531383
Product Code MGB
UDI-Device Identifier05415067002839
UDI-Public(01)05415067002839(17)180228(10)5918914
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberC610134
Device Lot Number5918914
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR